# SDR MASA2025061200049

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 19,600 hours, 11,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD PAX DOOR OPEN IND IN FLIGHT - CORRECTIVE ACTION: INSPECTED AND CLEANED TARGET, OPS CK GOOD.
